# SDR DHL200072454C

- Difficulty date: March 8, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND MAIN CARGO BAY CARGO TRACK  CORRODED AT BS 720F,  LBL 24.  REMOVED CARGO TRACK NR 3 FROM STA 700 TO STA 740,   PER SRM 51-30-2.  INSTALLED NEW CARGO TRACK NR 3,  LBL 24 FROM STA 690 TO 740 PER SRM 53-10-5 FIG 4.
